# SDR DL767953118

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410116A
- Condition: Delaminated
- Location: Nr 12 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SLAT T/E WEDGE HAS TEMPORARY REPAIR 7 INCHES FROM O/B END.  N/R NR 896, CHANGED WEDGE PER CMM 57-43-41.  N/R NR 7738, T/E WEDGE DENTED 40 INCHES FROM O/B END UPPER SURFACE.  CHANGED WEDGE PER CMM 57-43-41.  REPAIRS ACCOMPLISHED AT SHOP VISIT.
